MathSciNet Relay Station
MathSciNet bibliographic data
MR714820 (84h:17009) 17B56 (22E41 22E46)
Borel, A. Regularization theorems in Lie algebra cohomology. Applications. Duke Math. J. 50 (1983), no. 3, 605–623.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement